MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI DR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI DR; Pacemaker
Model Number L111
Medical Device Problem Codes Premature Discharge of Battery (1057); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was explanted due to an product performance issue.This pacemaker was successfully explanted and replaced with another device.No additional adverse patient effects were reported outside the revision procedure.At this time, this product has not been returned for analysis.\ \ additional information was received that this pacemaker was successfully explanted and replaced due to a code 1003, indicative that the voltage was too low for projected remaining capacity upon interrogation.No adverse patient effects were reported.This product is expected to return.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.
 
Event or Problem Description
It was reported that this pacemaker was explanted due to an product performance issue.This pacemaker was successfully explanted and replaced with another device.No additional adverse patient effects were reported outside the revision procedure.At this time, this product has not been returned for analysis.

Brand Name
ESSENTIO? MRI DR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50699820
Report Number2124215-2026-48302
Device Sequence Number18545306
Product Code LWP
UDI-Device Identifier00802526558962
UDI-Public(01)00802526558962(17)181110
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/10/2018
Device Model NumberL111
Device Catalogue NumberL111
Device Lot Number262734
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured11/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale